American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information
View Article: PDF

[2] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents
View Article: PDF

[3] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents
View Article: PDF

[4] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information
View Article: PDF

[5] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162.
Abstract, references, and article information
View Article: PDF

[6] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information
View Article: PDF

[7] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Avram Sidi. A convergence and stability study of the iterated Lubkin transformation and the $\theta$-algorithm. Math. Comp. 72 (2003) 419-433. MR 1933829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Avram Sidi. New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences. Math. Comp. 71 (2002) 1569-1596. MR 1933045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] P. Kostyrko, M. Macaj, T. Salát and O. Strauch. On statistical limit points. Proc. Amer. Math. Soc. 129 (2001) 2647-2654. MR 1838788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ahmed I. Zayed. Pointwise convergence of a class of non-orthogonal wavelet expansions. Proc. Amer. Math. Soc. 128 (2000) 3629-3637. MR 1695334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jonathan Sondow. The Riemann Hypothesis, simple zeros and the asymptotic convergence degree of improper Riemann sums. Proc. Amer. Math. Soc. 126 (1998) 1311-1314. MR 1469435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. A. Fridy and C. Orhan. Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997) 3625-3631. MR 1416085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Katsunori Iwasaki. Asymptotic analysis for linear difference equations. Trans. Amer. Math. Soc. 349 (1997) 4107-4142. MR 1401775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. Marshall Ash and Gang Wang. One and two dimensional Cantor-Lebesgue type theorems. Trans. Amer. Math. Soc. 349 (1997) 1663-1674. MR 1357390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] C. Elsner. On a sequence transformation with integral coefficients for Euler's constant . Proc. Amer. Math. Soc. 123 (1995) 1537-1541. MR 1233969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. A. Khamsi and J. E. Nymann. A strengthening of Leth and Malitz's uniqueness condition for sequences . Proc. Amer. Math. Soc. 118 (1993) 233-238. MR 1123656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Peter Vojtáš. Boolean isomorphism between partial orderings of convergent and divergent series and infinite subsets of ${\bf N}$ . Proc. Amer. Math. Soc. 117 (1993) 235-242. MR 1106183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] W. T. Sulaiman. On some summability factors of infinite series . Proc. Amer. Math. Soc. 115 (1992) 313-317. MR 1045602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Michael Starbird and Thomas Starbird. Required redundancy in the representation of reals . Proc. Amer. Math. Soc. 114 (1992) 769-774. MR 1086343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Walter Gautschi. On certain slowly convergent series occurring in plate contact problems . Math. Comp. 57 (1991) 325-338. MR 1079018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. V. Nabutovsky. Irrationality of limits of quickly convergent algebraic numbers sequences . Proc. Amer. Math. Soc. 102 (1988) 473-479. MR 928963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. E. Scraton. A comparison of some Taylor and Chebyshev series . Math. Comp. 50 (1988) 207-213. MR 917828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] R. Estrada and R. P. Kanwal. Series that converge on sets of null density . Proc. Amer. Math. Soc. 97 (1986) 682-686. MR 845987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Stephen M. Zemyan. On two conjectures concerning the partial sums of the harmonic series . Proc. Amer. Math. Soc. 95 (1985) 83-86. MR 796451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Steven Leth. A uniqueness condition for sequences . Proc. Amer. Math. Soc. 93 (1985) 287-290. MR 770538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2